# SDR N6WA20180608701

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 34,018 hours, 23,470 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND  AT BS 280, BL 0.  R & R THE INBD & OTBD INTERCOSTALS &  THE FLOORBEAM IAW SRM 53-11-41, AND SRM 51-42-06
